Alert archive / Tennessee / Freeze Warnings in 2016
Freeze Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Mar 20, 2016, 3:35 AM CDT for 38 counties in Tennessee. It took effect at Mar 21, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 3:35 AM CDT (08:35 UTC)
- In effect from
- Mar 21, 2016, 1:00 AM CDT
- Expired
- Mar 21, 2016, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739 WWUS74 KOHX 200835 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 335 AM CDT SUN MAR 20 2016 ...FREEZING TEMPERATURES AND FROST LIKELY LATE TONIGHT INTO EARLY MONDAY MORNING... .COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TODAY AND TONIGHT. SKIES WILL BECOME CLEAR LATE TONIGHT AS WINDS DECREASE. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S...WITH AREAS OF FROST. TNZ005>011-023>034-056>066-075-077>080-093>095-202100- /O.UPG.KOHX.FZ.A.0001.160321T0600Z-160321T1400Z/ /O.NEW.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 335 AM CDT SUN MAR 20 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...27 TO 32 DEGREES. * IMPACTS...GIVEN THE RECENT WARM SPELL...FROST AND FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 13
3 follow-up statements
920 WWUS74 KOHX 202007 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 307 PM CDT SUN MAR 20 2016 ...FREEZING TEMPERATURES AND FROST LIKELY LATE TONIGHT INTO EARLY MONDAY MORNING... .COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TONIGHT. SKIES WILL BECOME CLEAR LATE TONIGHT AS WINDS DECREASE. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S...WITH AREAS OF FROST. TNZ005>011-023>034-056>066-075-077>080-093>095-210500- /O.CON.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 307 PM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... * TEMPERATURES...27 TO 32 DEGREES. * IMPACTS...GIVEN THE RECENT WARM SPELL...FROST AND FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING WITH LOW TEMPERATURES IN THE MID 30S. THEREFORE...FROST IS POSSIBLE FOR MANY LOW LYING AREAS...PARTICULARLY ALONG THE CUMBERLAND PLATEAU. YOU MAY WANT TO TAKE PRECAUTIONARY ACTIONS ONCE AGAIN TO PROTECT ANY OUTDOOR TENDER VEGETATION. && $$ 21
867 WWUS74 KOHX 210146 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 846 PM CDT SUN MAR 20 2016 ...A LIGHT FREEZE LIKELY ACROSS MUCH OF THE MID STATE TONIGHT... .COLDER AIR WILL CONTINUE TO MOVE INTO MIDDLE TENNESSEE TONIGHT WITH SKIES BECOMING PARTLY CLOUDY AND WINDS DECREASING. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S WITH AREAS OF FROST DEVELOPING. ANOTHER ROUND OF FROST OR A LIGHT FREEZE IS POSSIBLE MONDAY NIGHT...ESPECIALLY IN PARTS OF THE UPPER CUMBERLAND. TNZ005>011-023>034-056>066-075-077>080-093>095-211400- /O.CON.KOHX.FZ.W.0001.160321T0600Z-160321T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 846 PM CDT SUN MAR 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... * TEMPERATURES...28 TO 32 DEGREES. * IMPACTS...GIVEN RECENT WARM TEMPERATURES AND MANY PLANTS IN BLOOM...ANY FROST OR BELOW FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION THAT IS NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ SHAMBURGER
921 WWUS74 KOHX 210809 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING EARLY THIS MORNING FOR THE MID STATE... ...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT INTO TUESDAY MORNING... .CHILLY HIGH PRESSURE MOVING INTO THE REGION WILL BRING TEMPERATURES IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM. TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY. TNZ011-032>034-063>066-077>080-211500- /O.NEW.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. * TEMPERATURES...28 TO 32 DEGREES THIS MORNING...AND AGAIN LATE TONIGHT INTO TUESDAY MORNING...MAINLY LOW LYING AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-025>031-056>062-075-093>095-211500- /O.NEW.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. * TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS THIS MORNING. FOR TONIGHT INTO TUESDAY MORNING...TEMPERATURES WILL BE IN THE 33 TO 36 RANGE...WITH FROST EXPECTED. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ005-006-023-024-211400- /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ STEWART-MONTGOMERY-HOUSTON-HUMPHREYS- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 20, 3:34 AM CDT, 1 minute earlier.
Area forecast discussion, Mar 20, 3:34 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 334 AM CDT SUN MAR 20 2016 .DISCUSSION...MAIN FORECAST CONCERNS INCLUDE SHOWERS TODAY...A FEW THUNDERSTORMS WITH SOME SMALL HAIL...AND FREEZING TEMPERATURES TONIGHT. EARLY THIS SUNDAY MORNING...SCATTERED LIGHT SHOWERS WERE OCCURRING BETWEEN I 65 AND THE PLATEAU. SKIES WERE VARIABLY CLOUDY ACROSS MID TN WITH TEMPERATURES IN THE UPPER 30S TO LOWER 40S. NORTHWEST WINDS CONTINUED TO BRING CHILLY AIR INTO THE REGION. THE MAIN WX FEATURE FOR TODAY IS AN UPPER LEVEL LOW PRESSURE OVER THE MID MS VALLEY...THAT WILL SPIN DOWN ACROSS MID TN THIS AFTERNOON AND EARLY EVENING. SKIES WILL CONTINUE TO BE VARIABLY CLOUDY THIS MORNING...WITH LIGHT SHOWERS MAINLY EAST OF NASHVILLE. TEMPERATURES ARE ALREADY COLD ENOUGH ALOFT THAT A STRAY SNOWFLAKE COULD FALL ACROSS THE UPPER CUMBERLAND REGION EARLY THIS MORNING. AS THE UPPER LEVEL LOW PRESSURE SYSTEM MOVES CLOSER AROUND MIDDAY...CLOUDS AND SHOWERS WILL BEGIN TO INCREASE...ESPECIALLY ACROSS THE NORTH HALF OF THE AREA. THROUGH THE AFTERNOON...VERY COLD AIR ALOFT WITH THE UPPER LEVEL LOW WILL CREATE STEEP MID LEVEL LAPSE RATES....WITH TOTAL TOTALS EXCEEDING 55. SOME THUNDER IS LIKELY...WITH EPISODES OF SMALL HAIL...ESPECIALLY NORTH HALF AND PLATEAU. OTHERWISE...HIGHS TODAY WILL BE AT LEAST 10 DEGREES COOLER THAN NORMAL...IN THE 45 TO 50 DEGREE RANGE. SCATTERED RAIN SHOWERS WILL TAPER OFF WEST TO EAST IN THE EARLY EVENING (6PM TO 9PM). THE UPPER CUMBERLAND WILL HAVE A FEW SNOWFLAKES MIXED WITH THE RAIN DURING THIS TIME. NO ACCUMULATIONS ARE EXPECTED. BY MIDNIGHT...SKIES WILL BE CLEARING WEST TO EAST...AND WINDS WILL BE DECREASING. THIS WILL SET THE STAGE FOR FROST AND FREEZING TEMPERATURES LATE TONIGHT...ESPECIALLY FOR LOW LYING AREAS. A FREEZE WARNING WILL BE ISSUED. DRY WX WITH PARTLY TO MOSTLY SKIES EXPECTED MONDAY. TEMPERATURES WILL RECOVER WELL INTO THE 50S. MONDAY NIGHT WILL BE ON THE CHILLY SIDE AGAIN...WITH SOME PATCHES OF FROST POSSIBLE. A NICE WARMUP IS EXPECTED FOR TUESDAY AND WEDNESDAY AS UPPER LEVEL WINDS BECOME ZONAL...THEN SOUTHWESTERLY. HIGHS WILL CLIMB WELL INTO THE 60S AND MAYBE SOME LOWER 70S. THE SOUTHWEST FLOW ALOFT WILL ALSO BRING INCREASING MOISTURE...SETTING THE STAGE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AS THE NEXT COLD FRONT APPROACHES. LATEST MODELS SHOW A QUICK PASSAGE OF THE FRONT...FOLLOWED BY DRY WX FRIDAY. SHOWERS MAY START TO CREEP BACK INTO THE AREA FOR SATURDAY. && .AVIATION... 06Z TAF DISCUSSION. UPPER TROUGH SINKING SOUTH BOUND FROM MID WEST WILL BRING LIGHT RAIN SPRINKLES SOUTHWARD DOWN INTERSTATE 65 NEXT FEW HOURS THEN GRADUALLY MOVE EAST TOWARD PLATEAU. COLD UPPER LOW WILL WORK DOWN INTO MID STATE DURING THE DAY SUNDAY. MID LEVEL LAPSE RATES AND VERTICAL VELOCITIES STRONG ENOUGH TO SUPPORT A FEW TSTORMS MAINLY NORTHEASTERN AREAS OF MID STATE AND IN THE UPPER CUMBERLAND. COULD BE A FEW HAILERS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 49 33 55 36 67 / 60 20 0 0 0 CLARKSVILLE 47 31 54 36 66 / 60 20 0 0 0 CROSSVILLE 45 28 48 33 62 / 70 30 0 0 0 COLUMBIA 49 31 55 35 66 / 40 20 0 0 0 LAWRENCEBURG 50 31 55 35 66 / 40 20 0 0 0 WAVERLY 49 31 55 37 67 / 50 20 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON- FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE- LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT- PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........19 LONG TERM..................13
Hazardous weather outlook, Mar 20, 2:06 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 206 AM CDT SUN MAR 20 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-211015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 206 AM CDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT LATE TONIGHT...BEGINNING AT 1 AM CDT. YOU SHOULD CONSIDER COVERING OR BRINGING TENDER VEGETATION INDOORS TO PREVENT DAMAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FREEZE WARNING CONTINUES UNTIL 9 AM MONDAY MORNING. ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING. IN FACT...WITH LOW TEMPERATURES IN THE MID 30S BY TUESDAY MORNING...FROST IS LIKELY FOR MANY LOW LYING AREAS...PARTICULARLY ALONG THE CUMBERLAND PLATEAU. YOU MAY WANT TO TAKE PRECAUTIONARY ACTIONS ONCE AGAIN TO PROTECT ANY OUTDOOR TENDER VEGETATION. AFTER THAT, NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 21
Nearby
Freeze Warnings in Tennessee, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.